MAUDE Adverse Event Report: TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1004000
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A malfunction was reported with the customer's pump, which displayed a malfunction code malf 13.There was no adverse impact to the customer¿s blood glucose level, with no reports of levels exceeding 500 mg/dl.The pump was replaced to resolve the issue, and the customer will use multiple daily injections (mdi) as a backup therapy until the replacement arrives.

Brand Name
TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
12400 high bluff drive
san diego, CA 92130
858 401-1451
MDR Report Key23572635
Report Number3013756811-2025-259963
Device Sequence Number10206245
Product Code QFG
UDI-Device Identifier00389152271910
UDI-Public(01)00389152271910(22)1013370(11)240429
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1004000
Device Catalogue Number1012719
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age17 YR
Patient SexMale